MathSciNet Relay Station
MathSciNet bibliographic data
MR2080610 60G18 (60J25)
Bertoin, Jean; Gnedin, Alexander V. Asymptotic laws for nonconservative self-similar fragmentations. Electron. J. Probab. 9 (2004), no. 19, 575–593.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement